# SDR SWIA2020042350198

- Difficulty date: March 9, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 40,302 hours, 34,270 cycles
- System (JASC): 5240 · Service Doors
- Part: Pan
- Part number: 601R3872229
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*EXTERNAL LOWER SIDE OF SERVICE DOOR IS CORRODED. FLAGGED   (C-CHECK) RO 4/21/2020   - REMOVED EXFOLIATED CORROSION FROM SERVICE DOOR PAN AT BOTTOM AFT OF SERVICE DOOR REF CRJ200 SRM.  ORIGINAL THICKNESS OF SERVICE DOOR LOWER AFT PAN IS .063" REF CRJ 200 SRM, AMOUNT REMAINING IS .028" REF NDT, REMOVED .035" AND MAX ALLOWABLE IS .0063" THEREFORE OUT OF LIMITS OF CRJ 200 SRM.  REMOVED OLD PAN FROM LOWER SIDE OF SERVICE DOOR REF CRJ200 SRM.   INSTALLED NEW PAN PN 601R38437-1 ON LOWER SIDE OF SERVICE DOOR REF CRJ200 SRM, BOMBARDIER DRAWING.  RESTORED CIC AND FINISH. PRESSURE CHECKS GOOD.
